# SDR UPS97221965

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 355
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON 355 BULKHEAD WEB FWD SIDE RBL 17 AND 18 WL 173.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1.  FABRICATED REPAIR DOUBLER IAW SRM 53-10-2, INSTALLED IAW SRM 51-10-2, 51-20-4, 51-30-2.
